Smelly vagina even after showering and using hygiene products
hi my wife has a very foul smelling vagina even after showering and using hygiene products and stuff like cottage cheese comes out during and after sex and when we do have sex it makes my penis extremly sore and sometimes raw. what can this be. she has been seen by more than one doctor and they all say its [normal]....
She is suffering from candida vaginitis , give her two tablets of secnidazole forte stat.
She can put vaginal pessaries having clindamycin and micanazole like mazocan pessaries or myconorm-V pessaries.There is a vaginal wash with the name of V-wash to maintain the pH of vagina.
you can also take tablets fluconazole 150mgm weekly for 4 weeks along with metronidazole 400mgm twice daily for 7 days after meals.local aplication of neosporin ointment and surfaz - SN will help.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Hi. Well just over a week ago i had my period. And i noticed that it smelt a little more than usual, doesn t normally really smell at all.. Anyway, since i ve finished my period, my vagina has had a different smell to it. It is not very pleasant and it never used to smell... What could be the cause of this? I have been drinking more alcohol than usual if that means anything but other than that my diet hasn t really changed. Could it be something to do with my new sexual partner? Could his penis make me smell this way?
Every month after my periods get over, I get this strong scratchy feeling in my vagina or vulvas. Assuming it to be caused due to unhygienic problem, I have started washing myself during showers with bath soap (although alternate products for use in the private parts are available) and change pads upto three times daily on period days. In need of immediate help :\
The day after my period is over, the upper part of my labia near my clitoris gets very itchy.. It also hurts to wipe after using the restroom and showering..why is this? I have only had sex with one person and he has only had sex with me.. So what could be the cause?
im a female aged 40 weight is 80 kg..i have a long term history of chronic crohns disease.ive had 2 surgerys to remove parts of my bowel.also im an ileostomist. at present the area around my stoma is swollen & sore,i have a hole on either side where the stoma should be connected to the skin,these are now leaking greenish pus. ive put myself on metronidazole 400mg twice a day until i can see a doctor. i know i have at least 50cm of infected bowel but only have just over 5 mtr of bowel left. what should i do
Hello, my name is Cheryl. I am a 45 yr old female. Was diagnosed several yrs ago with IBS (cramping, bloating, alternating constipation/diarrhea). About 8 yrs ago was diagnosed with diverticulitis, confirmed with followup sigmoidoscopy. Have had several flareups since then treated with liquid diet and antibiotics. About 18 months ago developed hives (now chronic). The hives clear up when I am on antibiotics for diverticulitis (flagyl/cipro). Have had a CT scan (said nothing remarkable), have had stool cultures for parasites, bloodwork (CBC, TSH, tested for lupus, etc)-everything negative. Am back to diarrhea with stomach pain, undigested food and mucous in stool. Tried probiotics, made hives worse (cortisone shot also made hives worse). Have also had some RAST tests for food allergies, all negative, and stopped eating gluten a couple of years ago. Do you have any suggestions of what I might request to be tested for at this point? Thank you for your time.
I experienced some mild discomfort om my cheek last wednesday evening and woke up with an extremely swollen and painful cheek in the early hours of the morning so thinking it may be an abscess took 2 x 500mg amoxycillin and a panedine forte (500mf paracetamol. 30mg codiene).. Took a further 500mg amoxylcillin at 6 hourly intervals but when swelling increased went to ER and was given 2 lots of IV antibiotics plus prescriptions for metronidazole and amoxyicillin and had to report back the next day for follow-up.. all is fine swelling is slowly going down not too much pain now.. Had xray which showed no signs pf abscess or cysts or bone lesion or cavitys.. all was normal.. so wjere could the infectiom have come from,?? also my blood pressure is normally 130 over 85 and is usually good but I do take 5mg of civersyl (perindopril arginine) but since this cheek problem my blood pressure is 182 oner 90 pulse 80.. Is this high should I have more follow up???
Hi doctor this is amit kalra.now i am in uae. i went for operation 8 months back in india for pilinidal sinus.now from last three months i have problem in that area where doctor had given stiches. i shown one doctor here in dubai he told little bit infection is there and he prescribed metronidazole plus fusibact cream but again same problem arises at different place but in that stiches part only not elsewhere. can you tell me this is problem related to operation. now here doctor is saying may be there will be chance for same problem again and he prescribed ciprofloxacin tablet for 5 days
I have diverticulitis and usually take Bactrim but now I am on Keytruda for lung cancer . I have a prescribed bottle of Metronidazole and don't want any drug interaction with Keytruda and need to know if I can take the Metronidazole for the...
I am currently 25 and fighting alcoholism! today it the first day I didn't drink in a while but, i was always drinking hard liquor most days throughout the years as I I'm allergic to beer. I have fructose allergies and so that has caused a lot of...